English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  A nonholonomic Moser theorem and optimal transport

Khesin, B., & Lee, P. (2009). A nonholonomic Moser theorem and optimal transport. Journal of Symplectic Geometry, 7(4), 381-414. Retrieved from http://projecteuclid.org/DPubS/Repository/1.0/Disseminate?view=body&id=pdf_1&handle=euclid.jsg/1256219052.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-269F-F Version Permalink: http://hdl.handle.net/21.11116/0000-0004-26A0-C
Genre: Journal Article

Files

show Files
hide Files
:
khesin_nonholonomic_2009.pdf (Publisher version), 695KB
 
File Permalink:
-
Name:
khesin_nonholonomic_2009.pdf
Description:
-
Visibility:
Restricted ()
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: INSTITUT
License:
-
:
khesin_nonholonomic_oa_2009.pdf (Any fulltext), 356KB
Name:
khesin_nonholonomic_oa_2009.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Khesin, Boris1, Author              
Lee, Paul, Author
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2009
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Symplectic Geometry
  Alternative Title : J. Symplectic Geom.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 7 (4) Sequence Number: - Start / End Page: 381 - 414 Identifier: -